So I recently just got back on medication after about a year of being completely off everything. I have tried celexa and zoloft and those made me so tired that I never wanted to do anything. I am wondering how your guys energy level is taking this medication? I am nervous to really take it because of all of the things people have said but I have to take something. I don't want something though that is going to make me a zombie. Hope you guys can shed some light on this. Thanks
Hi kbahnsen, When I was prescribed Effexor, I had no problem with my energy level. I adjusted quickly to it and even took it in the mornings. If I tried taking it at bed time, I had a hard time falling asleep. Everyone reacts differently, but Effexor really worked the best as far as my energy levels. Some may be just the opposite. But my experiences weren't bothersome at all. It's only when I needed to stop taking them due to insurance issues, that's when I had troubles. Do not quit effexor cold turkey! I hope you have the same reaction (as far as energy) as I had. It helped quite a bit!
Best wishes and good luck with the effexor,
Effexor didn't bother my energy level I too took it in the mornings, I think I was told to take it first thing, later I was switched to Lexapro it seemed to work a lot faster and made me feel more like normal, when all is said and done what helps one person does not always do the same for another, everyone's system is unique, their response is different and so you have to have someone who will help you find what works best for you and the only real way to do that I think is by trial and error
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2015 • 2 answers
Posted 12 Nov 2015 • 3 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers
Posted 6 Apr 2016 • 3 answers
Posted 28 Jun 2017 • 2 answers